# SDR 2007UALA04091

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 42,894 hours, 26,889 cycles
- Engine: Ge CFM56*
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AC ROLLS RIGHT WHEN FLAPS EXT BEYOND POS 1 ON AND OFF AUTOPILOT.
